MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL ULTRA 2MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL ULTRA 2MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035432080
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/18/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly, and performance specifications.Visual inspection of the device revealed that it the delivery was kinked and was also noted to be broken at approximately 74 cm from the proximal end.It is probable that the delivery wire became kinked and subsequently broke as a result of the handling of the device during the clinical procedure.Therefore, an assignable cause of handling damage has been assigned to the observed break.
 
Event or Problem Description
Analysis of the returned device revealed that the coil delivery wire was broken.There were no clinical consequences to the patient reported as a result of the event.

Brand Name
TARGET HELICAL ULTRA 2MM X 8CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key5900885
Report Number3008881809-2016-00137
Device Sequence Number18837724
Product Code HCG
UDI-Device Identifier04546540676023
UDI-Public0104546540676023171808311018569480
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K112385
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Catalogue NumberM0035432080
Device Lot Number18569480
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2016
Initial Report FDA Received Date08/24/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR XT-27 (STRYKER)